Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Erectile Dysfunction (ED)

Impotence_PNE

02/01/2007

Question:

My son has been diagnosed PNE, he has pudendal neuralgia and ED for 5 months and impotence for 3 weeks.  He had a first steroid injection last week and he needs to take amitriptyline but he cannot because he has ocular pressure at top limit. I have read that marijuana could help. My question is: can PNE cause impotence? His pelvic muscles are very tied. He had 5 sessions of PT but the PN specialist said he has to stop physical therapy for 14 weeks. Is he right? Does my son have to see a specialist of ED to be sure there`s not another vascular problem causing impotence? He is 23 years old and has suicidal thoughts. What treatment could help him without side effects for his eyes?

Answer:

A urologist may be helpful in this case to look at vascular causes of erectile dysfunction.

For more information:

Go to the Erectile Dysfunction (ED) health topic, where you can:

Response by:

Allen D Seftel, MD Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University